# SDR UIEA2018031700420

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,460 hours, 14,554 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING T/O ROLL, CLIMB AND INTERMITTENTLY DURING FLIGHT WXR FAIL MESSAGE. PERFORMED WEATHER RADAR SYSTEM BITE PROCEDURE IAW FIM 34-43-00-810-801 FAULT TREE 805. NO FAULTS NOTED AT THIS TIME. PERFORMED MAINTENANCE MESSAGE ERASE PROCEDURE IAW AMM 31-41-00-912-009. AFTER PERFORMING WEATHER RADAR BITE PROCEDURE, NO MESSAGE NOTED AT THIS TIME.
